MAUDE Adverse Event Report: ARTHREX, INC. BURR, OVAL, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, OVAL, 8 FLUTE 4.0MM X 13CM; BURR,SURGICAL
Model Number BURR, OVAL, 8 FLUTE 4.0MM X 13CM
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed.Based on photographic evidence, the ar-8400obe burr (batch 15496415) was damaged at the distal hub.After reviewing the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user error, resulting from improper engagement or misalignment during burr insertion, which led to excessive stress on the device.
 
Event or Problem Description
It was reported that during an acromioclavicula (ac) decompression surgery the shaver handpiece ar-8332h (sn (b)(6) damaged the burr ar-8400obe (lot: 15496415).The burr got torn up in the bottom where it was connect to the shaver.Plastic pieces remained in the shaft of the shaver handpiece.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
BURR, OVAL, 8 FLUTE 4.0MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23907104
Report Number1220246-2025-05865
Device Sequence Number15943621
Product Code GFF
UDI-Device Identifier00888867043602
UDI-Public(01)00888867043602(11)250910(17)300831(10)15496415
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, OVAL, 8 FLUTE 4.0MM X 13CM
Device Catalogue NumberAR-8400OBE
Device Lot Number15496415
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown